# SDR EWK2002F00000

- Difficulty date: February 6, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N6652A
- Make and model: Beech 58
- Aircraft serial: TH1045
- Engine: Cont IO520*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 96324128121
- Condition: Corroded
- Location: Fuel Pressure
- Part time: 687 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON FUEL PRESSURE LINE AT CONJUNCTION OF FUEL LINE AND DEFROSTER HEAT DUCT.  INSULATE FUEL LINE FROM HEAT DUCT.  DANGER/POTENTIAL FOR FIRE.
